Brwneyedchica Posted February 23, 2006 Report Share Posted February 23, 2006 For the third time since Thanksgiving I spent the night in the ER. I started vomiting and could not stop until they gave me IV fluids and several large doses of Zofran. This is the third time that i've been in the ER with the same symptoms in 4 months. Everytime they tell me that it's the stomach flu, which I know it isn't. When I went to see the GI doc about it he gave me hyoscamine a medicine that is supposed to alleviate cramps and diarrhea and I have Zofran tablets already. None of this medication does me any good because these "episodes" come on so quickly that I don't have time to take any medicine beforehand. THIS is why I feel nervous/anxious to leave my house (as i've posted about several times recently.) Does this happen to anyone else? I have an appt with my POTS dr in the morning. But this doc never addresses the GI issues so i'm not very hopeful about it.... i'm just miserable and so weak and tired. Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.